my father is suffering from PULMONARY TB it is detected in march 15 then he continued with medicines (he had taken forecox and combutal for 3 months) up to june and then he is followed with r-cinex from july to december. still he is continuing .he has no cough all the time since he started using medicines,.whether he should stop r cinex tablet or he must continue ??? course is continuing since 10months .will tb again affects in future?
Your father has been on usually effective drug therapy. I say usually because drug therapy might not be effective against a drug-resistant strain of TB. He should continue with his present medication until he can be evaluated by the doctor(s) who prescribed his meds. A decision on meds can then be made on the basis of how well his disease has responded to this drug regimen.
If the TB bacterium that caused his lung disease has responded well to the treatment, it may be possible to stop the treatment now. In that instance, the TB would be much less likely to occur but follow-up would be most important to detect a recurrence, especially if he should have the misfortune to acquire some other serious disease in the future.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.